# SDR C2XA04TY012

- Difficulty date: January 15, 2004
- Submitted: January 18, 2004
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- Aircraft time: 11,422 hours, 8,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 14529150009
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE Z PROFILE OF THE CENTER FLOORBEAM AT FRAME 24.  MAINTENANCE REMOVED AND REPLACED THE Z PROFILE IAW EMB SRM 51-40-02, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
